Format

Send to

Choose Destination
Janasamkhya. 1991 Jun;9(1-2):1-14.

Derivations of complex roots of a stable model for a special distribution of net maternity rates: an alternative method.

Abstract

"Several mathematical models representing the age distribution of net maternity rate p(x) have...tried in the past [to] generate estimates of the parameters of a stable population model.... In an earlier paper, Mitra and Levin (1990) experimented with a generalized model.... Among other things, that model generated a pair of nonlinear equations from which the intrinsic roots, real as well as complex, had to be solved. The purpose of this paper is to present an alternative method of solving the same pair of equations which reveals another set of interesting features characteristic of this different approach."

PMID:
12287688
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center